# SDR 95ZZZX6620

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6895021
- Condition: Cracked
- Location: Turb Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 NOZZLE FOR CRACKS AND BURNING.  PART SENT IN ON ALLISON 250 REPORT NR 159680.
